# SDR R61A201711290963

- Difficulty date: November 29, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION IN THE AFT WET AREA, LT SHEAR PANEL OUTBOARD SPLICE PLATE AT FRAMES 87-88. REMOVED AND REPLACED THE  SHEAR PANEL OUTBOARD SPLICE PLATE IAW SRM 51-40-08, 51-75-16, 51-23-06 AND 51-40-02.
